# SDR SWAA2024100229220

- Difficulty date: August 22, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS304 LBL11 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL (FLOOR SUPPORT) AT FWD WET AREA FROM BS 294.5 TO BS 312 LBL 11 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5600 REV. N.;[02] VERIFIED CORRECTIVE ACTION #1
